# SDR UPS99229790

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1110-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, AFT CARGO BAY TRANSVERSE BEAM BL 0 WL 200, CORROSION BETWEEN STA 1110 TO 1150 MARKED SDN C53-111-01.00-03.  REMOVED AND REPLACED TRANSVERSE BEAM PER SRM 51-30-2.
